Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the elliptic equations $ \Delta u=K(x)u\sp \sigma$ and $ \Delta u=K(x)e\sp {2u}$

Authors: Kuo-Shung Cheng and Jenn-Tsann Lin
Journal: Trans. Amer. Math. Soc. 304 (1987), 639-668
MSC: Primary 35J60; Secondary 58G30
MathSciNet review: 911088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some nonexistence results for the equations $ \Delta u = K(x){u^\sigma }$ and $ \Delta u = K(x){e^{2u}}$ for $ K(x) \geqslant 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 58G30

Retrieve articles in all journals with MSC: 35J60, 58G30

Additional Information

PII: S 0002-9947(1987)0911088-1
Keywords: Semilinear elliptic equations
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia